MathSciNet Relay Station
MathSciNet bibliographic data
MR2596044 30D35 (11M06 11M36 30D30)
Li, Bao Qin A result on value distribution of $L$-functions. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2071–2077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement